African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 254

Full Length Research Paper

Convergences and numerical analysis of a contact problem with normal compliance and unilateral constraint

Yahyeh Souleiman
  • Yahyeh Souleiman
  • Mathematics and Computer Science Laboratory, University of Djibouti, Campus Balbala, Djibouti.
  • Google Scholar


  •  Received: 30 September 2020
  •  Accepted: 05 January 2021
  •  Published: 30 June 2021

How to cite this article

APA /
Souleiman, Y. (2021). Convergences and numerical analysis of a contact problem with normal compliance and unilateral constraint. African Journal of Mathematics and Computer Science Research, 14(1), 13-23.
Chicago /
Yahyeh Souleiman  . "Convergences and numerical analysis of a contact problem with normal compliance and unilateral constraint." African Journal of Mathematics and Computer Science Research 14, no. 1 (2021): 13-23.
MLA /
Yahyeh Souleiman  . "Convergences and numerical analysis of a contact problem with normal compliance and unilateral constraint." African Journal of Mathematics and Computer Science Research 14.1 (2021): 13-23.